MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number ESX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a cpap device's sound abatement foam became degraded and caused fibrillation.The patient did not report receiving any medical intervention.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging a cpap device's sound abatement foam became degraded and caused atrial fibrillation.The patient did not report receiving any medical intervention.The device was returned to an authorized service center for evaluation.The device was visually inspected.The service center found no evidence of contamination.The device's downloaded event log was reviewed by the manufacturer and found no error logged.The device passed all final testing.There was no evidence of sound abatement foam degradation.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12787471
Report Number2518422-2021-06562
Device Sequence Number4005158
Product Code BZD
UDI-Device Identifier00606959024274
UDI-Public00606959024274
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberESX500S15
Device Catalogue NumberESX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown